# SDR HMN2002F00002

- Difficulty date: May 30, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N840MA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 612
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 311AS3146780
- Condition: Frayed
- Location: Throttle
- Part time: 9,970 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED THROTTLE CABLE FOUND DURING ROUTINE 100 HOUR INSPECTION.  FRAYED PORTION IN AFT FUSELAGE ON A 90 DEGREE TURN PULLEY.  FOUND AND REPLACED.
